Alert archive / Florida / Red Flag Warnings in 2011

Red Flag Warning 42, NWS Tallahassee, FL

April 29, 20117 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Apr 29, 2011, 3:03 AM CDT for 7 counties in Florida. It took effect at Apr 29, 2011, 11:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 29, 2011, 3:03 AM CDT (08:03 UTC)
In effect from
Apr 29, 2011, 11:00 AM CDT
Expired
Apr 29, 2011, 7:00 PM CDT
In force
8 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Calhoun County, FL, Holmes County, FL, Jackson County, FL, Leon County, FL, Wakulla County, FL, Washington County, FL

The radar

The Eglin Afb radar (KEVX), 72 km from the middle of the area, began a volume at 08:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.1 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2011-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2011-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1264 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

476 
WWUS82 KTAE 290803
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
403 AM EDT FRI APR 29 2011

...A RED FLAG WARNING IS IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY
TO 8 PM EDT /7 PM CDT/ THIS EVENING FOR PORTIONS OF NORTHWEST
FLORIDA FOR LONG DURATION OF LOW RELATIVE HUMIDITY VALUES
COINCIDENT WITH ERC VALUES GREATER THAN 35...

...A FIRE WEATHER WATCH IS IN EFFECT FROM NOON EDT /11 AM CDT/
SATURDAY TO 8 PM EDT /7 PM CDT/ SATURDAY EVENING FOR PORTIONS OF
NORTHWEST FLORIDA FOR LONG DURATION OF LOW RELATIVE HUMIDITY
VALUES COINCIDENT WITH ERC VALUES GREATER THAN 35...

.ALTHOUGH LOW RELATIVE HUMIDITY VALUES ARE EXPECTED AREA WIDE
THIS AFTERNOON...DURATIONS APPEAR TO FALL JUST SHORT OF RED FLAG
CRITERIA ACROSS THE ALABAMA AND GEORGIA ZONES...SO HAVE CANCELLED
THE WATCH THERE. OVER THE FLORIDA ZONES...LONG DURATIONS OF LOW
RELATIVE HUMIDITY COMBINED WITH FAIRLY HIGH ERC VALUES WILL LEAD
TO A PATCHWORK OF RED FLAG WARNINGS AND FIRE WEATHER STATEMENTS
THAT ARE MODULATED BY THE ERC FORECAST FOR EACH COUNTY. THE ONE
EXCEPTION IS OVER THE SOUTHEAST BIG BEND AS WELL AS GULF AND
FRANKLIN COUNTIES WHERE THE ERC VALUES ARE NOT HIGH ENOUGH FOR ANY
HEADLINES. SATURDAY AFTERNOON ALSO LOOKS DRY SO HAVE ISSUED A
WATCH FOR THE ZONES IN FLORIDA THAT HAVE A WARNING TODAY.

FLZ007-008-014>016-018-019-026-028-029-034-108-114-115-118-128-
134-290915-
/O.CAN.KTAE.FW.A.0034.110429T1600Z-110430T0000Z/
INLAND WALTON-CENTRAL WALTON-INLAND GULF-INLAND FRANKLIN-GADSDEN-
INLAND JEFFERSON-MADISON-LIBERTY-INLAND TAYLOR-LAFAYETTE-
INLAND DIXIE-SOUTH WALTON-COASTAL GULF-COASTAL FRANKLIN-
COASTAL JEFFERSON-COASTAL TAYLOR-COASTAL DIXIE-
403 AM EDT FRI APR 29 2011 /303 AM CDT FRI APR 29 2011/

...FIRE WEATHER WATCH IS CANCELLED FOR FRIDAY AFTERNOON.

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
FIRE WEATHER WATCH.


$$

ALZ065>069-GAZ120>131-142>148-155>161-290915-
/O.CAN.KTAE.FW.A.0034.110429T1700Z-110429T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
403 AM EDT FRI APR 29 2011 /303 AM CDT FRI APR 29 2011/

...FIRE WEATHER WATCH IS CANCELLED FOR FRIDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
FIRE WEATHER WATCH. 


$$

FLZ009>013-017-027-112-127-300100-
/O.UPG.KTAE.FW.A.0034.110429T1600Z-110430T0000Z/
/O.NEW.KTAE.FW.W.0042.110429T1600Z-110430T0000Z/
/O.NEW.KTAE.FW.A.0035.110430T1600Z-110501T0000Z/
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-LEON-INLAND WAKULLA-
COASTAL BAY-COASTAL WAKULLA-
403 AM EDT FRI APR 29 2011 /303 AM CDT FRI APR 29 2011/

...RED FLAG WARNING IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO
8 PM EDT /7 PM CDT/ THIS EVENING... 
...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO
8 PM EDT /7 PM CDT/ THIS EVENING. A FIRE WEATHER WATCH HAS ALSO
BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY
AFTERNOON THROUGH SATURDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

DVD
1 follow-up statement
178 
WWUS82 KTAE 291857
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
257 PM EDT FRI APR 29 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING FOR PORTIONS OF THE FLORIDA BIG BEND AND FLORIDA PANHANDLE DUE
TO LONG DURATIONS OF RELATIVE HUMIDITY LESS THAN 35 PERCENT COINCIDENT
WITH ERC VALUES ABOVE 35...

...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON FOR THE FLORIDA
PANHANDLE AND WESTERN FLORIDA BIG BEND DUE TO POSSIBLE LONG DURATIONS
OF RELATIVE HUMIDITY LESS THAN 35 PERCENT COINCIDENT WITH ERC VALUES
ABOVE 35...

.DISCUSSION...DRY CONDITIONS WILL REMAIN IN PLACE THROUGH SATURDAY WITH
POTENTIAL RED FLAG CONDITIONS ACROSS PORTIONS OF NORTH FLORIDA. IT SHOULD
BE JUST MOIST ENOUGH TO PREVENT RED FLAG CRITERIA IN SOUTH GEORGIA. THE
AIRMASS WILL GRADUALLY MOISTEN ON SUNDAY LIMITING ANY RED FLAG CONDITIONS
TO ONLY THE DRIEST AREAS OF NORTH FLORIDA. THE MOISTENING TREND WILL 
CONTINUE INTO MONDAY AS THE THREAT FOR RED FLAG CONDITIONS COMES TO AN END.

FLZ009>013-017-027-112-127-300000-
/O.CON.KTAE.FW.W.0042.000000T0000Z-110430T0000Z/
/O.CON.KTAE.FW.A.0035.110430T1600Z-110501T0000Z/
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-LEON-INLAND WAKULLA-
COASTAL BAY-COASTAL WAKULLA-
257 PM EDT FRI APR 29 2011 /157 PM CDT FRI APR 29 2011/

...RED FLAG WARNING IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO
8 PM EDT /7 PM CDT/ THIS EVENING... 
...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE CONTINUES THE RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE
WEATHER WATCH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ007-008-016-026-108-300000-
/O.EXA.KTAE.FW.A.0035.110430T1600Z-110501T0000Z/
INLAND WALTON-CENTRAL WALTON-GADSDEN-LIBERTY-SOUTH WALTON-
257 PM EDT FRI APR 29 2011 /157 PM CDT FRI APR 29 2011/

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

38-GODSEY

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 29, 2:35 AM CDT, 28 minutes earlier.

Area forecast discussion, Apr 29, 2:35 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
335 AM EDT FRI APR 29 2011

.SYNOPSIS...THE LONG WAVE PATTERN ACROSS THE CONUS IS CURRENTLY
AMPLIFIED AND PROGRESSIVE. A TROUGH CONTINUES TO DOMINATE THE ERN
U.S. WITH ANOTHER MOVING INTO THE WRN STATES. AN UPPER RIDGE IS
MOVING EWD ACROSS THE GREAT PLAINS. SURFACE ANALYSIS SHOWS THAT THE
COLD FRONT HAS FINALLY CLEARED THE FORECAST AREA TO THE SE AND HAS
TAKEN ALL THE CLOUDS AND SHOWERS WITH IT. DRIER AIR IS ADVECTING
ACROSS THE FORECAST AREA WITH DEW POINTS DOWN INTO THE UPPER 40S
ACROSS OUR FAR NRN ZONES. SURFACE HIGH PRESSURE IS CENTERED OVER MS.

&&

.SHORT TERM...TODAY THROUGH SUN.
SHORT WAVE ENERGY MOVING THROUGH THE BASE OF THE ERN U.S. TROUGH
WILL CONTINUE TO CARRY THE TROUGH EWD TODAY. MEANWHILE...THE WRN
U.S. TROUGH WILL DEEPEN THROUGH THE WEEKEND. THIS WILL ALLOW THE
RIDGE TO BUILD EWD ACROSS THE SERN STATES. SURFACE HIGH PRESSURE
WILL BUILD SLOWLY EWD AS WELL TO A POSITION OVER THE FORECAST AREA
EARLY TONIGHT. THE HIGH WILL THEN MOVE OFF THE MID ATLANTIC AND SE
U.S. COAST FOR THE WEEKEND. THIS PATTERN WILL BRING A RETURN OF
ABUNDANT SUNSHINE AND LOW HUMIDITY TO THE REGION OVER THE NEXT FEW
DAYS. DAYTIME HIGHS TODAY WILL BE CLOSE TO NORMAL IN THE LOWER 80S.
WITH WALL-TO-WALL SUNSHINE AND LOW HUMIDITY...IT WILL BE A CHAMBER
OF COMMERCE DAY TO BE SURE. THE LOWER HUMIDITY LEVELS WILL ALLOW
TEMPS TO DROP A FEW DEGREES BELOW NORMAL TONIGHT. SOME OF THE
NORMALLY COOLEST INLAND LOCATIONS COULD ACTUALLY SEE SOME UPPER 40S
FOR LOWS WITH MOST AREAS IN THE LOWER 50S. COASTAL AREAS WILL SEE
UPPER 50S. AS HEIGHTS RISE...TEMPS WILL CLIMB BACK ABOVE NORMAL FOR
THE WEEKEND WITH DAYTIME HIGHS IN THE UPPER 80S INLAND. COASTAL
AREAS WILL BE HELD IN THE LOWER 80S DUE TO THE SEA BREEZE. A FEW OF
THE HOTTER INLAND AREAS COULD SEE 90 ON SUN. HOWEVER...WITH DEW
POINTS IN THE LOWER 50S...IT SHOULD BE PRETTY BEARABLE.

.LONG TERM...SUN NIGHT THROUGH NEXT FRI.
BOTH THE 29/00Z GFS AND 28/12Z ECMWF ARE IN REASONABLY GOOD
AGREEMENT ON THE UPPER LEVEL PATTERN ACROSS THE COUNTRY THROUGH THE
PERIOD AND ON THE SENSIBLE WX IMPACTS FOR THE LOCAL AREA. BOTH
MODELS SHOW AN UPPER LEVEL RIDGE CENTERED OVER THE GULF COAST STATES
TO START THE PERIOD WITH A POSITIVELY TILTED TROUGH STRETCHING FROM
THE GREAT LAKES SOUTHWESTWARD TO THE ROCKIES. THE SOUTHERN END OF
THIS TROUGH IS FORECAST TO PUSH EASTWARD ACROSS THE SOUTHEAST STATES
AROUND TUESDAY...BRINGING WITH IT OUR NEXT CHANCE OF SHOWERS AND
THUNDERSTORMS. ABOVE AVERAGE TEMPERATURES ARE EXPECTED UNTIL THE
MIDWEEK COLD FRONTAL PASSAGE WITH A RETURN TO NEAR AVERAGE
TEMPERATURES BEHIND THE FRONT.

&&

.MARINE...TODAY THROUGH TUE.
AS ANTICIPATED...WINDS HAVE INCREASED TO EXERCISE CAUTION LEVELS
ACROSS THE COASTAL WATERS DURING THE OVERNIGHT HOURS. WINDS SHOULD
DROP OFF CONSIDERABLY DURING THE AFTERNOON ALLOWING A WEAK SEA
BREEZE TO DEVELOP. THE DIURNAL PATTERN WILL CONTINUE THROUGH THE
WEEKEND WITH OVERNIGHT AND MORNING SURGES REPLACED BY LIGHTER WINDS
IN THE AFTERNOON AND EVENING HOURS. TONIGHT'S SURGE WILL BE FAIRLY
MODERATE AS WINDS VEER TO THE E. WE ARE EXPECTING A STRONGER SURGE
SAT NIGHT AS THE HIGH BUILDS NE OF THE AREA. EXERCISE CAUTION
CONDITIONS ARE EXPECTED LATE SAT NIGHT INTO SUN MORNING.

&&

.AVIATION...THROUGH 06Z SAT.
HIGH PRESSURE BUILDING INTO THE AREA WILL RESULT IN VFR CONDITIONS
WITH UNLIMITED CIGS AND VSBYS. NORTHERLY WINDS GENERALLY 10 KNOTS OR
LESS ARE EXPECTED THROUGH THE PERIOD.

&&

.FIRE WEATHER...ALTHOUGH LOW RELATIVE HUMIDITY VALUES ARE EXPECTED
AREA WIDE THIS AFTERNOON...DURATIONS APPEAR TO FALL JUST SHORT OF
RED FLAG CRITERIA ACROSS THE ALABAMA AND GEORGIA ZONES...SO HAVE
CANCELED THE WATCH THERE. OVER THE FLORIDA ZONES...LONG DURATIONS OF
LOW RELATIVE HUMIDITY COMBINED WITH FAIRLY HIGH ERC VALUES WILL LEAD
TO A PATCHWORK OF RED FLAG WARNINGS AND FIRE WEATHER STATEMENTS THAT
ARE MODULATED BY THE ERC FORECAST FOR EACH COUNTY. THE ONE EXCEPTION
IS OVER THE SOUTHEAST BIG BEND AS WELL AS GULF AND FRANKLIN COUNTIES
WHERE THE ERC VALUES ARE NOT HIGH ENOUGH FOR ANY HEADLINES. SATURDAY
AFTERNOON ALSO LOOKS DRY SO HAVE ISSUED A WATCH FOR THE ZONES IN
FLORIDA THAT HAVE A WARNING TODAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   83  48  88  55  89 /   0   0   0   0   0
PANAMA CITY   79  58  81  64  81 /   0   0   0   0   0
DOTHAN        83  54  87  59  89 /   0   0   0   0   0
ALBANY        82  51  86  56  89 /   0   0   0   0   0
VALDOSTA      82  51  88  56  90 /   0   0   0   0   0
CROSS CITY    83  49  88  54  91 /   0   0   0   0   0
APALACHICOLA  79  59  81  64  82 /   0   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.

GA...NONE.

FL...RED FLAG WARNING FROM NOON EDT /11 AM CDT/ TODAY TO 8 PM EDT
     /7 PM CDT/ THIS EVENING FOR THE FOLLOWING ZONES: CALHOUN...
     COASTAL BAY...COASTAL WAKULLA...HOLMES...INLAND BAY...
     INLAND WAKULLA...JACKSON...LEON...WASHINGTON.

     FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
     EVENING FOR THE FOLLOWING ZONES: CALHOUN...COASTAL BAY...
     COASTAL WAKULLA...HOLMES...INLAND BAY...INLAND WAKULLA...
     JACKSON...LEON...WASHINGTON.

GM...NONE.

&&

AVIATION/FIRE WX/LONG TERM...VAN DYKE
REST OF DISCUSSION...WOOL
Hazardous weather outlook, Apr 28, 8:09 PM CDT, 6 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
909 PM EDT THU APR 28 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-291000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
909 PM EDT THU APR 28 2011 /809 PM CDT THU APR 28 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...

THE LAST OF THE SHOWERS AND THUNDERSTORMS WILL EXIT EAST OF THE
SUWANNEE RIVER VALLEY BY MIDNIGHT BRINGING AN END TO THE ISOLATED
SEVERE WEATHER THREAT ACROSS THE EASTERN FLORIDA BIG BEND. A
DRIER AND COOLER AIRMASS WILL BE FILTERING INTO THE FORECAST AREA
THROUGH THE REST OF THE OVERNIGHT.

IN THE WAKE OF THE COLD FRONT...A PERIOD OF CAUTIONARY LEVEL
NORTHERLY WINDS WILL DEVELOP DURING THE OVERNIGHT ACROSS THE
COASTAL WATERS. THESE ELEVATED WINDS WILL BEGIN TO DIMINISH FRIDAY
MORNING AS HIGH PRESSURE BUILDS OVER THE REGION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

CONDITIONS WILL BE FAIR INTO EARLY NEXT WEEK WITH COMFORTABLE
TEMPERATURES AND DEWPOINTS RETURNING. WINDS WILL KICK UP TO
EXERCISE CAUTION LEVELS ACROSS THE GULF COASTAL WATERS EACH
NIGHT THROUGH THE WEEKEND AND THEN SUBSIDE EACH AFTERNOON AND
EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

14-MROCZKA

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 3:03 AM CDTFire Weather WatchTAEBay, Calhoun, Gadsden, Holmes, Jackson, Leon and 3 more18 hr

Nearby

Red Flag Warnings in Florida, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.